# SDR ANCF200600003

- Difficulty date: January 11, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 39,055 hours, 33,105 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Component: Boster Fuel Pum, Aerotech
- Component part number: 3980001
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CENTER TANK FAILS TO FEED.  INFLIGHT ABNORMAL CHECKLIST ACCOMPLISHED.  PERFORMED TROUBLESHOOTIING AS PER AMM 28-20-07 AND CONFIRMED THAT AFTER CENTRAL FUEL TANK AC PUMP IS FAULT.  TRANSFERED TO DMI 648 AS PER MEL 28-2 CATEGORY C.  MAINTENACE PROCEDURE ACCOMPLISHED DMI 648: AS PER AMM 28-20-07 PAGE 201 TO 207 THE FORWARD FUEL BOOSTER PUMP WAS REPLACED.
